Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

How to gain weight without any side effects

Premium Questions

Dr. Chetna Jain MD

before i get my periods. Does this medicine cause weight gain and/or bloating? How much weight gain can be caused based on the above mentioned dose? If yes...how soon can I lose... View answer

Answered by : Dr. Chetna Jain ( OBGYN)
Dr. Elona Xhardo MD

. the last 2 years i have gained 100 pounds without explanation. (my hair has also been growing twice its normal rate and thicker than before when it fell out as a side effect at the beginning... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr. Neel Kudchadkar MD

My daughter has been on prozac for 5 years. She has gained 30 pounds and is struggling to get it off. Is there another antidepressant without the side effect of weight gain and or... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)
Dr. Srikanth Reddy MD

about 120 pounds in those 10 years without changing anything in my diet and exercise. Weight gain is a common side effect to Celexa and I no longer will tolerate the weight... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.  Abhishek Kapoor MD

depressed I went to a doctor to get a another medicine like paxil withouth the side effects , lower energy , lower libido and weight gain. My Dr prescribe Viibryd 20mg plus Librium 20mg in the... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Public Forum Discussions

Dr.   Ivan R. Rommstein MD

hi i am 27 year old women.my height is 5 3 and weight 47kgs.i have 2 yrs baby..I want to gain ... is there any side effect in my future pregnancy... please tell me right suggestion ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.  Shinas Hussain MD

ok. I am 51, menopausal and taking lamotrigine. I am gaining weight. How much of this weight gain ... and the weight is mounting. I am also extremely bloated each day. How... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Rhea Chanda MD

this tblet from last 1 months and i have now regullar perod.but i have gained 7 kgs weight.how can i reduce my weight?my age is 24 yrs and height 5.3 ft.i have jaundice one year back.now i am ok. ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Bhagyesh V. Patel MD

that delayed menses and gaining weight is a side effect. Can I stop the pill? Can you tell me how to overcome ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. SAHIL WADHWA MD

retention and weight gain. Will this side effect go away I was just fine and never gain an once on my morphine . How do I ask my pain management doctor to switch me bac? I know... View answer

Answered by : Dr. SAHIL WADHWA ( General & Family Physician)

Mobile Questions and Answers

Dr.  Nishad BN MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.

Dr.      Nidhi Setia MD

lots of side effects. do not take

Dr. Saumya Mittal MD

orlistat has side effects know that